MathSciNet Relay Station
MathSciNet bibliographic data
MR1809108 60H15 (35B40 35K55 35R60)
Øksendal, B.; Våge, G.; Zhao, H. Z. Asymptotic properties of the solutions to stochastic KPP equations. Proc. Roy. Soc. Edinburgh Sect. A 130 (2000), no. 6, 1363–1381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement